A member asked:

Five months into combo tx for hep c. now i have a nasty ribavirin rash on my body. what can i do to relieve the incessant itching and weeping rash?

A doctor has provided 1 answer
Dr. Charles Cattano answered

Specializes in Gastroenterology

Treatment rash?: If you are taking a triple drug regimen for hepatitis c with interferon, ribavirin, and telaprevir then the rash is probably related to the third agent. However, what you are describing sounds generalized and severe, and at risk for secondary infection. Some rashes, like stevens-johnson eruptions, can even be life-threatening. Make sure you seek medical attention as soon as possible.

Answered 12/20/2012

6k views

Thank

Related Questions

A member asked:

I have itchy welts and rashes, my whole body itches, remedy?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question